# SDR AALA201705179029

- Difficulty date: May 16, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 74,034 hours, 8,954 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Module
- Part number: 285W0027101
- Part serial: D00704
- Condition: Faulty
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L4 LAVATORY SMOKE DETECTOR PRODUCED AN INTERMITTANT AURAL WARNING. NO SMOKE NOTED IN LAVATORY AREA. PERFORMED FIM 23-39-00-810-910, THEN REPLACED ZMU NR 3 IAW AMM 23-39-04. PERFORMED LAV SMOKE DETECTION OPS TEST, THEN NO SMOKE DETECTOR FAULT SHOW.
